MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.2011.00841.x

Медицинская библиотека · The Australasian journal of dermatology · 2011

Sacroiliitis secondary to isotretinoin.

Levinson Michele, Gibson Andrew, Stephenson Gemma

Клинический случайСтатьяПеревод в очереди

Аннотация

Reported is the case of a 17-year old male with sacroiliitis confirmed by magnetic resonance imaging (MRI) while undergoing isotretinoin treatment for acne vulgaris. The cessation of isotretinoin and symptomatic treatment resolved the symptoms within 6 weeks, with no signs of sacroiliitis on repeat MRI 10 months later. The temporal association of disease onset and commencement of isotretinoin along with rapid recovery on withdrawal supports the role of isotretinoin in this case.

Для цитирования: Levinson Michele, Gibson Andrew, Stephenson Gemma. Sacroiliitis secondary to isotretinoin.. The Australasian journal of dermatology. 2011. DOI: 10.1111/j.1440-0960.2011.00841.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.